It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


For several weeks now my muscle twitching has reduced and become very minor. The muscles in my arms and legs continue to hurt if squeezed but seem to me sort of OK. My doc increased my Doxy dose to 200 mg twice per day. Last week however I spend several days with a pins and needles feeling in my legs and before it was over one arm was also included. It started several days earlier with a pins and needles feeling after I would get out of the car or getting up from a chair. Then it was more and more common until last Tuesday it never went away even when laying in bed. One of my docs recommended a doubling in my potassium chlorite prescription and I started taking magnesium after a day or so and it has decreased, and now is only occasionally bothersome.

Has anyone else had this? Don't know if the things helped or if it was co-incidence.

The pain in the sides of my back are now intermittant and my gut feels better.

I hate this infection..
[QUOTE=jeff001;2886401]For several weeks now my muscle twitching has reduced and become very minor. The muscles in my arms and legs continue to hurt if squeezed but seem to me sort of OK. My doc increased my Doxy dose to 200 mg twice per day. Last week however I spend several days with a pins and needles feeling in my legs and before it was over one arm was also included. It started several days earlier with a pins and needles feeling after I would get out of the car or getting up from a chair. Then it was more and more common until last Tuesday it never went away even when laying in bed. One of my docs recommended a doubling in my potassium chlorite prescription and I started taking magnesium after a day or so and it has decreased, and now is only occasionally bothersome.

Has anyone else had this? Don't know if the things helped or if it was co-incidence.

The pain in the sides of my back are now intermittant and my gut feels better.

I hate this infection..[/QUOTE]

Pins and Needles, Tingling Feelings, Burning Sensations...."crawly" feelings..etc... are all really common with Lyme.

It is called Parasthesias which is medically defined as : abnormal sensations such as numbness, prickling, or "pins and needles."

ALSO many people with Lyme have what is called Peripheral Neuropathy, which is defined as: damage to the peripheral nerves (usually involving the feet and hands) characterized by pain, tingling, numbness, and damage to the nerves in the peripheral nervous system which includes nerves that run from the brain and spinal cord to the rest of the body.

Treatment that is given is sometimes Neurontin or even an antidepression for Neuropathic pain....Neurontin can have some weird side effects though (I got severely dizzy and eye spasms on Neurontin).

These feelings are random...they come and go at any time...and can be isolated to one hand...or both legs...one finger..etc...its REALLY ANNOYING :mad:

I have been given Cymbalta, Neuronitn, Lyrica, Gabapentin, and Cesamet to try and relieve the Parasthesias...

Cesamet has had the best result...it is a med. for MS patients.

Feel better:)
I have the twitching and pins and needles. I was on doxy, too, for a few months, but my doctor said this is just "maintenance", and that you need other antibiotics to really clear the infection, so she put me on doxy, amoxycillin, and rifampin, then I think we are going to something for the bartonella.

Anyhow, I think these are all neurological symptoms from what I can gather, and thats part of the reason it is so hard to treat, because the infection has crossed the blood-brain barrier and is really deep seeded. My pins and needles come and go, and I guess there is also some kind of monthly life cycle of the spirochettes that bring on some of the symptoms. I did go off the doxy for a few weeks and onto bactrim, but I had my doctor switch me back because I felt like I was getting worse, although she says thats to be expected when you are getting treatment, due to the "flares" that are actually a process of healing I guess.

Also, the water feeling is a side effect of the doxy - its the sensitivity to the sun, and it does cause burning. I dont think the pins and needles is a side effect, though. Not for me, anyhow. Those are the symptoms I had before I was diagnosed and wasnt on any medicine.

I hope you are feeling better soon - you might need some help from medicine to get there, though, if you are not on any now. I guess there is a possibility that these things do become residual, too, Im not really sure about that part.





All times are GMT -7. The time now is 03:55 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!